# SDR YENA20100825116

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 26,879 hours, 9,558 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 759D000002
- Part serial: 2949
- Condition: Failed
- Location: Nr 1
- Part time: 25,247 hours, 8,729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 695 BOS-PUJ, AIR RETURN TO BOS DUE TO CABIN TEMP UNCONTROLLABLE ON CLIMBOUT.  THE COCKPIT AND CABIN TEMPERATURES WERE 90 DEGREES AND RISING.  TECHNICIAN FOUND PACK CONTROLLER FAULTED.  REMOVED AND REPLACED PACK NR 1 CONTROLLER AND TEMP SENSOR.  PACK TEMP CONTROL CHECK GOOD IAW 21-20-00.
